# SDR AALA961165

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 470044
- Condition: Contaminated
- Location: Acm
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SJO - FLT 0984 - AFTER TAKEOFF SJO DURING CLIMB-OUT. LT ENGINE EEC LIGHT ILLUMINATED FOLLOWED BY AUTOTHROTTLES DISCONNECTING AND SLIGHT ODOR OF SMOKE NOTED IN COCKPIT.  THEN THE RT ENGINE EEC LIGHT ILLUMINATED.  ACCOMPLISHED SMOKE REMOVAL CHECK LIST AND TURNED OFF BOTH ENGINE EEC'S.  ACFT RETURNED TO SJO AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED EEC AND BVCU BITE TEST WITH NO FAULTS FOUND.  CHECKED AUTOTHROTTLE OPERATION WITH NO DEFECTS FOUND.  ACCOMPLISHED GROUND ENGINE RUN AND DETERMINED ODOR COMING FROM LT ENGINE BLEED AIR WITH NO OTHER ABNORMAL INDICATIONS NOTED.  AIRCRAFT MAINTENANCE FERRY SJO/DFW.  PRECAUTIONARY REPLACED LT EEC CONTROL BOX.  ACCOMPLISHED AIR CONDITIONING CONTAMINATION REMOVAL PROCEDURE A
